Advertisment
Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:117

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1781    
    Printed34    
    Emailed0    
    PDF Downloaded102    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2015  |  Volume : 25  |  Issue : 5  |  Page : 307-309

Drug induced pseudoporphyria in CKD: A case report


Department of Medicine, Jawaharlal Nehru Medical College, Aligarh Muslim University, Aligarh, Uttar Pradesh, India

Correspondence Address:
R Khan
Department of Medicine, JNMC, AMU, Aligarh 202 002, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-4065.160335

Rights and Permissions

Pseudoporphyria (PP) is used to describe a photodistributed bullous disorder with clinical and histologic features of porphyria cutanea tarda (PCT) but without accompanying biochemical porphyrin abnormalities. Medications, excessive sun and ultraviolet radiation exposure, have all been reported to develop PP. We report a case of PP in a 49-year-old man with CKD stage 3a, caused due to torsemide intake. This is probably the first reported case of PP developing in a dialysis naive patient CKD due to torsemide intake from India.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07